Two passages in pseudo-Xenophon

Brock, R. and Heath, M. (1995) Two passages in pseudo-Xenophon. Classical Quarterly, 45 (2). pp. 564-566. ISSN 0009-8388

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Brock, R.
  • Heath, M.
Copyright, Publisher and Additional Information:

The Classical Quarterly © 1995 The Classical Association

Dates:
  • Published: 1995
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Humanities (Leeds) > Classics (Leeds)
Depositing User: Sherpa Assistant
Date Deposited: 30 Aug 2007 13:47
Last Modified: 16 Feb 2024 16:35
Published Version: http://links.jstor.org/sici?sici=0009-8388%281995%...
Status: Published
Publisher: Cambridge University Press
Refereed: Yes
Identification Number: 10.1017/s0009838800043639
Open Archives Initiative ID (OAI ID):

Export

Statistics